# SDR SRAA971216

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: AV16E1296
- Condition: Failed
- Location: Tail Compartment
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT INTO MIA, FLIGHT 203, COMPLETE LOSS OF NR 4 HYD SYS, BOTH FLUID AND PRESSURE, AS INDICATED BY QTY GAUGE, LOW QUANTITY LIGHT ILLUM.  ZERO PRESSURE INDICATED ON GAUGE AND ILLUMINATION OF BOTH ADP AND EDP PRESSURE LIGHTS ON F/E PANEL AND ON FWD INST PANEL.  FOUND HYD SHUT OFF VALVE SYSTEM NR 4 IN TAIL COMPARTMENT FAILED.  REMOVED AND REPLACED VALVE IAW MM 27-28-00.  OPS CHECK AND LEAK CHECK OK.  RESERVICED NR 4 HYD SYSTEM.
